# SDR UALA2011022200904

- Difficulty date: February 21, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,594 hours, 13,689 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE FLOORBOARDS STARTING AT SEAT 1A PAST SEAT 2A DELAMINATED.  AT SEAT 1A FLOORBOARD MAKES CRACKING SOUND WHEN PRESSURE APPLIED.  DELAMINATED AREA EXCEEDS 3 FT IN LENGTH.  REPAIR REQUIRES PICKING UP FASTENERS INBD AND OTBD OF DELAMINATION.  EDGE FASTENERS ARE UNDER 1ST CLASS SEAT PODS. CHECKED FLOORBOARD FOR SOFT AREAS OR DELAMINATION AND DETERMINED FLOORBOARD TO BE SERVICEABLE AS IS.
